# SDR QXEA200701071

- Difficulty date: June 27, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,573 hours, 15,873 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471509
- Part serial: LAH0319
- Condition: Damaged
- Location: Nlg
- Part time: 2,375 hours, 2,161 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2396: TURNING ONTO THE RUNWAY, NWS FAIL, WEIGHT ON WHEELS AND IAS FAIL MESSAGES.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REMOVED NLG ELECTRICAL HARNESS NR 1 IAW AMM 32-11, TR NR 32-202.  INSTALLED SERVICEABLE NLG ELECTRICAL HARNESS NR 1 IAW AMM 32-21-11, TR NR 32-203.  NO IAS FAIL MESSAGE.  AIRCRAFT RETURNED TO SERVICE.
